Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1986, Volume 31, Issue 4, Pages 773–777 (Mi tvp1684)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On functions of a random walk up to the hitting the negative half-axis

V. I. Afanas'ev


Full text: PDF file (270 kB)

English version:
Theory of Probability and its Applications, 1986, 31:4, 683–687

Bibliographic databases:

Received: 04.11.1985

Citation: V. I. Afanas'ev, “On functions of a random walk up to the hitting the negative half-axis”, Teor. Veroyatnost. i Primenen., 31:4 (1986), 773–777; Theory Probab. Appl., 31:4 (1986), 683–687

Citation in format AMSBIB
\Bibitem{Afa86}
\by V.~I.~Afanas'ev
\paper On functions of a random walk up to the hitting the negative half-axis
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 4
\pages 773--777
\mathnet{http://mi.mathnet.ru/tvp1684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=881585}
\zmath{https://zbmath.org/?q=an:0623.60034}
\transl
\jour Theory Probab. Appl.
\yr 1986
\vol 31
\issue 4
\pages 683--687
\crossref{https://doi.org/10.1137/1131090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K866700010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1684
  • http://mi.mathnet.ru/eng/tvp/v31/i4/p773

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Afanasyev, “On the time of attaining a maximum by a critical branching process in a random environment and by a stopped random walk”, Discrete Math. Appl., 10:3 (2000), 243–264  mathnet  crossref  mathscinet  zmath
    2. V. I. Afanasyev, “On a conditional invariance principle for a critical Galton–Watson branching process”, Discrete Math. Appl., 15:1 (2005), 17–32  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. V. I. Afanasyev, “Brownian high jump”, Theory Probab. Appl., 55:2 (2011), 183–197  mathnet  crossref  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:156
    Full text:69

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021